Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Why there is itchy feeling in my clitoris after using neo penotran ?

why is it that after i used the neo penotran suppository i experience an itchy feeling in my clitoris area?
Asked On : Wed, 22 Feb 2012
Answers:  1 Views:  1029
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to hcm
dear patient
you are using suppository for infection in vagina.
mild itching in clitoris is acceptable until u treat the vaginitis completely.
if you finishes the course of the above drug and still you are facing this problem than its possible that your clitoris also got infected that is causing itching sensation.
you can clean the area well keep it dry if still its not relieving than u need antibiotic treatment
do consult a gyenecologist if symptoms persists.

take care
dr vikas poddar
Answered: Wed, 22 Feb 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor